MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY UROMAX ULTRA¿; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC - GALWAY UROMAX ULTRA¿; DILATOR, CATHETER, URETERAL
Model Number M0062251010
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an uromax balloon catheter was used in a procedure performed on an unknown date according to the complainant, the catheter of the device was found to have couple of kinks on it; hence, they decided not to use it on the patient.It is unknown how the procedure was completed.Attempts to obtain additional patient and procedure information have been unsuccessful.If further information is obtained, a supplemental mdr will be filed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
A visual examination of the complaint device found multiple kinks along the length of the catheter shaft.The noted defect likely occurred due to handling of the device or portion of the device without direct patient contact either during shipping, unpacking or preparation of the device for the procedure.Therefore, the most probable root cause of this complaint is handling damage.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax balloon catheter was used in a procedure performed on an unknown date according to the complainant, the catheter of the device was found to have couple of kinks on it; hence, they decided not to use it on the patient.It is unknown how the procedure was completed.Attempts to obtain additional patient and procedure information have been unsuccessful.If further information is obtained, a supplemental mdr will be filed.No patient complications have been reported as a result of this event.

Brand Name
UROMAX ULTRA¿
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6604077
Report Number3005099803-2017-01692
Device Sequence Number627757
Product Code EZN
UDI-Device Identifier08714729341116
UDI-Public(01)08714729341116(17)20200206(10)20253415
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K980795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Model NumberM0062251010
Device Catalogue Number225-101
Device Lot Number20253415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1